# SDR SWAA2016022349294

- Difficulty date: January 18, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT UPPER SKIN CRACKED, BETWEEN RSS 235 - 275, IN FASTENER HOLE REAR SPAR AFT ROW.  REPAIRED SKIN IAW EA.
